# SDR SWIA2020031049237

- Difficulty date: January 16, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 600314719
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR UPPER AFT ROLLER BRACKET ON SURROUND, CHAFFED (MARKED)   (C CHECK) RO 3/7/2020    REMOVED AND REPLACED PAX DOOR UPPER AFT ROLLER BRACKET ON DOOR SURROUND, PN 600-31471-9 PO T-51948, REFERENCE CRJ200 SRM.
